# SDR SWAA2022042593959

- Difficulty date: March 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193CL SCREW HOLES ENLONGATED / [01] PREPARED FOR REPAIR AT PANEL 193 CL AS PER B737- SRM 51-70-06-2R-9;[02] VERIFIED STEP #1.;[03] REPAIRED AT PANEL 193 CL AS PER B 737-700 SRM 51-70-06-2R-9 MATERIAL USED PO.1690463 ;PO. 1760049;[04] VERIFIED STEP 3. OK TO TOP COAT REPAIR AREA;[05] PAINTED ACCESS PANEL 193CL SCREW HOLES AS PER B727 - AMM 51-21-73- 370-803;[06] CORRECTION STEP 5; PAINTED ACCESS PANEL 193CL SCREW HOLES AS PER B737 - AMM 51-21-73- 370-803.;[07] VERIFIED STEP 6.
